# SDR UIEA2012012000020

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 71,692 hours, 14,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B067613
- Condition: Dented
- Location: Bs 1840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D2/C1/A3 INSPECTION,  DETECTED A MAJOR DENT ON THE FUSELAGE FRAME AT BS 1840, S-11R;   CUT OUT THE DAMAGED PORTION OF THE FRAME, PERFORMED HFEC INSPECTION, FABRICATED REPAIR FRAME SEGMENT, HEAT TREATED TO T62 AFTER FORMING; FABRICATED OTHER REPAIR PARTS AS REQUIRED AND INSTALLED IAW EGAT EI: T2012A53B-087.
